# SDR UALA2010070602409

- Difficulty date: July 4, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 70,479 hours, 20,422 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 89V1069
- Condition: Leaking
- Location: Nr 5 Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RUNNING HYDRAULIC LEAK LT WING AT DEPT.  FLUID STREAMING OUT OF INBOARD FLAP CANOE.  SUSPECT NR 5 SPOILER ACTUATOR IS LEAKING.  REPLACED NR 5 SPOILER ACTUATOR PER AMM.  ADJUSTED PER AMM.  OPS CHECK AND LEAK CHECK GOOD.
